Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 87, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Sep 14, 2008, 12:26 PM CDT for McLean County, Tazewell County, Woodford County, Illinois. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Sep 14, 2008, 12:26 PM CDT (17:26 UTC)
- Expired
- Sep 17, 2008, 9:04 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Moderate
Counties McLean County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 51 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mackinaw River near Congerville (CNGI2). The gauge peaked at 18.82 ft at Sep 15, 2008, 4:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 13 ft
- Moderate stage
- 14 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05567500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 141726
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1226 PM CDT SUN SEP 14 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
.SYNOPSIS...HEAVY RAINS TODAY FROM REMNANTS OF HURRICANE IKE IN COMBINATION
WITH HEAVY RAINS FROM THE LAST TWO DAYS WILL CAUSE THE MACKINAW RIVER TO RISE ABOVE FLOOD STAGE FOR THE NEXT COUPLE OF DAYS.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC113-179-203-150726-
/O.NEW.KILX.FL.W.0087.080914T1726Z-080917T0750Z/
/CNGI2.2.ER.080914T1633Z.080915T1200Z.080917T0150Z.NR/
1226 PM CDT SUN SEP 14 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 1145 AM SUNDAY THE STAGE WAS 13.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.5 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
MACKINAW RIVER
CONGERVILLE 13 13.1 SUN 12 PM 18.5 16.9 8.1
$$10 follow-up statements
000
WGUS83 KILX 150157
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
857 PM CDT SUN SEP 14 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-151557-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080917T0845Z/
/CNGI2.2.ER.080914T1633Z.080916T0000Z.080917T0245Z.NR/
857 PM CDT SUN SEP 14 2008
...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD
WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 16.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY
TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
MACKINAW RIVER
CONGERVILLE 13 16.2 SUN 8 PM 17.6 17.6 8.8
$$
ILC057-095-151557-
/O.EXT.KILX.FL.W.0074.000000T0000Z-080916T1443Z/
/LNMI2.1.ER.080914T1630Z.080915T1200Z.080916T0843Z.NO/
857 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.1 FEET BY
TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
TUESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 16.6 SUN 8 PM 17.1 14.4 10.0
$$
ILC057-151557-
/O.EXT.KILX.FL.W.0075.000000T0000Z-080917T2030Z/
/SEVI2.1.ER.080914T1521Z.080916T0600Z.080917T1430Z.NO/
857 PM CDT SUN SEP 14 2008
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT SEVILLE.
* UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 23.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 24.6 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
WEDNESDAY MORNING.
* IMPACT...AT 23.0 FEET...EASTERLY ACCESS ROAD TO SEVILLE INUNDATED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
SEVILLE 22 23.1 SUN 8 PM 23.9 24.5 22.5
$$
SMITH000
WGUS83 KILX 150826
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
326 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-152226-
/O.CON.KILX.FL.W.0087.000000T0000Z-080917T0845Z/
/CNGI2.2.ER.080914T1633Z.080916T0000Z.080917T0245Z.NR/
326 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 245 AM MONDAY THE STAGE WAS 17.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
MACKINAW RIVER
CONGERVILLE 13 17.2 MON 3 AM 17.6 8.8 6.0
$$000
WGUS83 KILX 151514
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 AM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
.RUNOFF FROM HEAVY RAINFALL OVER THE LAST SEVERAL DAYS CONTINUES TO DRAIN
INTO THE MACKINAW RIVER. HOWEVER...THE RATE OF RISE AT CONGERVILLE IS
BEGINNING TO SLOW...AND THE RIVER SHOULD CREST THIS EVENING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
SAFETY MESSAGE...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-160514-
/O.CON.KILX.FL.W.0087.000000T0000Z-080917T0845Z/
/CNGI2.2.ER.080914T1633Z.080916T0000Z.080917T0245Z.NR/
1014 AM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM MONDAY THE STAGE WAS 18.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.3 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME TUE WED THU
MACKINAW RIVER
CONGERVILLE 13 18.0 MON 10 AM 17.6 9.3 6.8
$$
GEELHART000
WGUS83 KILX 160143
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
843 PM CDT MON SEP 15 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
SPOON RIVER AT SEVILLE AFFECTING FULTON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-161543-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080917T0843Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080917T0243Z.NR/
843 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM MONDAY THE STAGE WAS 18.5 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
MACKINAW RIVER
CONGERVILLE 13 18.5 MON 8 PM 16.7 9.1 6.7
$$
ILC057-095-161543-
/O.EXT.KILX.FL.W.0074.000000T0000Z-080916T1621Z/
/LNMI2.1.ER.080914T1630Z.080915T1200Z.080916T1021Z.NO/
843 PM CDT MON SEP 15 2008
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL TUESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM MONDAY THE STAGE WAS 16.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 16.6 MON 8 PM 14.7 10.5 7.5
$$
ILC057-160822-
/O.EXT.KILX.FL.W.0075.000000T0000Z-080916T0822Z/
/SEVI2.1.ER.080914T1521Z.080915T0330Z.080916T0222Z.NO/
843 PM CDT MON SEP 15 2008
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT SEVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM MONDAY THE STAGE WAS 22.1 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATE TONIGHT.
* IMPACT...AT 22.0 FEET...WATER BEGINS TO FLOOD AGRICULTURAL AREAS
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
SEVILLE 22 22.1 MON 8 PM 21.4 18.7 14.9
$$
SMITH000
WGUS83 KILX 160817
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
317 AM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS..
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-162217-
/O.CON.KILX.FL.W.0087.000000T0000Z-080917T0843Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080917T0243Z.NR/
317 AM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 245 AM TUESDAY THE STAGE WAS 17.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
MACKINAW RIVER
CONGERVILLE 13 17.9 TUE 3 AM 9.1 6.7 5.4
$$
SHIMON000
WGUS83 KILX 161551
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1051 AM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
.RIVER LEVELS CONTINUE TO DECREASE ON THE MACKINAW RIVER NEAR
CONGERVILLE...AND SHOULD FALL BELOW FLOOD STAGE TOWARD MIDNIGHT.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
SAFETY MESSAGE...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-170551-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080917T0941Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080917T0341Z.NR/
1051 AM CDT TUE SEP 16 2008
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM TUESDAY THE STAGE WAS 17.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE
THIS EVENING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME WED THU FRI
MACKINAW RIVER
CONGERVILLE 13 17.2 TUE 10 AM 9.0 6.4 5.2
$$
GEELHART000
WGUS83 KILX 170210
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CDT TUE SEP 16 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-171610-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080918T0730Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080918T0130Z.NR/
910 PM CDT TUE SEP 16 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 845 PM TUESDAY THE STAGE WAS 16.3 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI
MACKINAW RIVER
CONGERVILLE 13 16.3 TUE 9 PM 15.1 10.8 6.3
$$000
WGUS83 KILX 171522
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1022 AM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES.
.RIVER LEVELS CONTINUE TO DECREASE AROUND CONGERVILLE...AND THE
RIVER SHOULD BE BELOW FLOOD STAGE AROUND SUNRISE THURSDAY.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
SAFETY MESSAGE...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-180522-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080918T1245Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080918T0645Z.NR/
1022 AM CDT WED SEP 17 2008
...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 945 AM WEDNESDAY THE STAGE WAS 14.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY
MORNING.
&&
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME THU FRI SAT
MACKINAW RIVER
CONGERVILLE 13 14.9 WED 10 AM 12.3 9.1 6.5
$$
GEELHART000
WGUS83 KILX 180121
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT WED SEP 17 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC113-179-203-180806-
/O.EXT.KILX.FL.W.0087.000000T0000Z-080918T0806Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080918T0206Z.NR/
821 PM CDT WED SEP 17 2008
THE FLOOD WARNING CONTINUES FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM WEDNESDAY THE STAGE WAS 13.1 FEET.
* MODERATE FLOODING IS OCCURRING AND WILL BE ENDING LATER TONIGHT.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 13.0 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
MACKINAW RIVER
CONGERVILLE 13 13.1 WED 8 PM 11.8 9.1 6.5
$$000
WGUS83 KILX 180204
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT WED SEP 17 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
MACKINAW RIVER NEAR CONGERVILLE AFFECTING MCLEAN...TAZEWELL AND
WOODFORD COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS. ALL RIVER LEVELS ARE
EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC113-179-203-180234-
/O.CAN.KILX.FL.W.0087.000000T0000Z-080918T0806Z/
/CNGI2.2.ER.080914T1633Z.080915T2230Z.080918T0121Z.NR/
904 PM CDT WED SEP 17 2008
THE FLOOD WARNING IS CANCELLED FOR
THE MACKINAW RIVER NEAR CONGERVILLE.
* AT 845 PM WEDNESDAY THE STAGE WAS 12.9 FEET.
* FELL BELOW FLOOD STAGE AT 821 PM WEDNESDAY.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.1 FEET BY FRIDAY
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
MACKINAW RIVER
CONGERVILLE 13 12.9 WED 9 PM 11.8 9.1 6.5
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Sep 14, 10:51 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, Sep 14, 10:51 AM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1051 AM CDT SUN SEP 14 2008 .DISCUSSION... ISSUED 1045 AM CDT SUN SEP 14 2008 IKE REMNANTS MOVING THROUGH CENTRAL ILLINOIS THIS MORNING...WITH WHATS LEFT OF THE EYE IN ILX SE. WINDS HAVE COME AROUND TO MORE OUT OF THE NORTH THIS MORNING ON THE N/NW SIDE OF THE STORM...BEHIND THE FRONTAL BOUNDARY. COOLER TEMPERATURES MOVING IN BEHIND THE RAIN AS WELL. TEMPS IN FAR SE HAVE REACHED THE MAX FOR TODAY...AND HOW MUCH THE NW WILL BE REBOUNDING TEMP WISE IS A BIT DOUBTFUL. WILL BE ADJUSTING THE MAX TEMPS IN THE FORECAST...TO LOWER MAXES IN THE N...AND ADJUST THE HOURLY GRIDS TO A STEADY FALL IN THE SE. OTHER THAN THAT...IKE IN A BIT OF A HURRY THIS MORNING AND SHOULD BE ABLE TO START PULLING THE POPS EARLY THIS AFTERNOON. MAY BE SENDING OUT AN UPDATE CLOSER TO NOON. HJS && .AVIATION... ISSUED 658 AM CDT SUN SEP 14 2008...FOR THE 12Z TAFS HEAVY RAIN AND GUSTY WINDS ARE EXPECTED TODAY. VIS AND CIGS WILL GET DOWN TO VLIFR AT TIMES...ESPECIALLY THROUGH AROUND 19Z...WHEN THE LOW FROM THE REMNANTS OF IKE PASSES JUST SOUTHEAST OF OUR CWA. WILL TEMPO LOW CIGS AND VIS FOR 3 HR PERIODS UNTIL EARLY AFTERNOON. IKE APPEARS TO BE PICKING UP SPEED...SO I MAY BE A BIT TOO PESSIMISTIC WITH TIMING OUT THE LOW CIGS AND VIS...BUT THAT CAN BE FINE TUNED WITH LATER UPDATES. CLEARING IS EXPECTED OVERNIGHT...BUT I DID NOT INCLUDE THAT IN THE TAFS AT THIS POINT...WITH THE FOCUS MAINLY ON POOR WEATHER EARLY IN THE TAF. SHIMON && .PREV DISCUSSION... ISSUED 250 AM CDT SUN SEP 14 2008 HEAVY RAIN EXPECTED TO IMPACT MUCH OF CENTRAL AND SOUTHEAST ILLINOIS TODAY...AS REMNANTS OF HURRICANE IKE TRACK THROUGH THE REGION. 07Z SURFACE ANALYSIS SHOWS CENTER OF TROPICAL STORM IKE LOCATED OVER NORTHWEST ARKANSAS...WHILE WEAK COLD FRONT EXTENDS FROM NORTHERN MICHIGAN SOUTHWESTWARD INTO EASTERN KANSAS. DEEP PLUME OF TROPICAL MOISTURE IS STREAMING NORTHWARD AHEAD OF IKE...EVIDENCED BY SURFACE DEWPOINTS IN THE UPPER 60S AND LOWER 70S AND 850MB DEWPOINTS IN THE 15 TO 20C RANGE. LARGE AREA OF RAIN CONTINUES TO FALL ALONG THE SLOW-MOVING COLD FRONT...MAINLY ALONG AND WEST OF I-55...WHILE HEAVIER RAIN IS NOTED ACROSS ARKANSAS AND MISSOURI IN ASSOCIATION WITH IKE. SHORT TERM...TODAY THROUGH TUESDAY REMNANTS OF TROPICAL STORM ARE EXPECTED TO ACCELERATE NORTHEASTWARD THIS MORNING AS THEY BEGIN TO INTERACT WITH A STRONG MID-LEVEL TROUGH SWINGING THROUGH THE NORTHERN PLAINS. 00Z 14 SEP MODELS ARE ALL IN EXCELLENT AGREEMENT CONCERNING THE TRACK AND TIMING OF THE SYSTEM...WITH CENTER OF CIRCULATION EXPECTED TO MOVE FROM JUST SOUTH OF ST. LOUIS AT 12Z TO NORTHWEST INDIANA BY 18Z. STEADIEST RAIN WILL FALL ON THE NORTHWEST SIDE OF THE SYSTEM...WITH AREAS ALONG AND NORTHWEST OF A SHELBYVILLE TO CHAMPAIGN LINE EXPERIENCING THE HIGHEST RAIN TOTALS. A GENERAL 2 TO 3 INCH RAINFALL CAN BE ANTICIPATED ACROSS THIS AREA...WITH ISOLATED HIGHER AMOUNTS ASSOCIATED WITH ANY MESOSCALE RAIN BANDS THAT DEVELOP. FURTHER SOUTHEAST...THE PRECIP WILL BE A BIT MORE SHOWERY IN NATURE ALONG AND EAST OF I-57. IN FACT...A FEW THUNDERSTORMS COULD RUMBLE ACROSS THIS PART OF THE KILX CWA. LATEST DAY 1 CONVECTIVE OUTLOOK FROM SPC KEEPS SLIGHT RISK AREA FURTHER EAST INTO THE WARM SECTOR ACROSS INDIANA...BUT DOES INCLUDE GENERAL THUNDER AS FAR WEST AS EAST-CENTRAL ILLINOIS. BASED ON EXPECTED SPEED OF SYSTEM...HEAVIEST RAINS WILL LIKELY COME TO AN END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA BY AROUND MIDDAY...WITH PRECIP COMPLETELY COMING TO AN END BY LATE AFTERNOON. DESPITE PRECIP QUICKLY TAPERING OFF LATER TODAY...WILL CONTINUE THE CURRENT FLASH FLOOD PRODUCTS THROUGH 00Z IN ORDER TO AVOID UNNECESSARY CONFUSION. WILL ALSO BE A RATHER WINDY DAY...AS SYSTEM PASSES THROUGH THE AREA AND PRESSURE GRADIENT TIGHTENS ACCORDINGLY. THINK WINDS WILL BE STRONGEST ACROSS THE E/SE CWA...WHERE GUSTS IN THE 35 TO 40 MPH RANGE ARE LIKELY. AM CONSIDERING A WIND ADVISORY FOR THESE AREAS. ALL MODELS TRACK THE LOW INTO THE EASTERN GREAT LAKES BY 00Z...WITH BOTH NAM-WRF/GFS HINTING AT THE POSSIBILITY OF A FEW SHOWERS LINGERING INTO THE EVENING HOURS ACROSS THE NORTHERN CWA. BASED ON EXPECTED INTRUSION OF MUCH DRIER AIR ALOFT BEHIND DEPARTING SYSTEM...THINK THIS IS OVERDONE...SO HAVE PULLED ALL POPS AFTER 00Z. SHOULD STILL SEE A GOOD DEAL OF LINGERING LOW-LEVEL MOISTURE THROUGH THE NIGHT...RESULTING IN A CONTINUATION OF MOSTLY CLOUDY SKIES UNTIL PERHAPS CLOSER TO DAWN. DESPITE MOIST LOW-LEVELS...THINK WINDS WILL REMAIN STRONG ENOUGH TO MITIGATE ANY THREAT FOR FOG. COOL AND DRY WEATHER WILL BE ON TAP FOR MONDAY AND TUESDAY...AS HIGH PRESSURE BUILDS IN FROM THE WEST. AFTERNOON HIGHS ON MONDAY WILL MAINLY BE IN THE 60S...WARMING TO THE LOWER 70S BY TUESDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY QUIET WEATHER CAN BE EXPECTED IN THE EXTENDED...AS PERSISTENT SURFACE RIDGING PREVAILS ACROSS THE MIDWEST THROUGH THE END OF THE WEEK. TEMPS WILL INITIALLY BE ON THE COOL SIDE...BUT WILL GRADUALLY WARM...WITH HIGHS CLIMBING BACK TO AROUND 80 DEGREES BY THURSDAY AND FRIDAY. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ILZ027>031- 036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Sep 14, 11:16 AM CDT, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1116 AM CDT SUN SEP 14 2008 ILZ027>031-036>038-040>057-061>063-066>068-071>073-151100- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1116 AM CDT SUN SEP 14 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS TODAY. WIDESPREAD RAINS WILL CONTINUE THROUGHOUT THE EARLY AFTERNOON...DIMINISHING FROM SOUTHWEST TO NORTHEAST ACROSS CENTRAL ILLINOIS. SOME AREAS IN FAR SOUTHEASTERN ILLINOIS HAVE ALREADY SEEN AN END TO THE BRUNT OF THE RAIN...NOW EXPERIENCING ONLY SPRINKLES SOUTHWEST OF SPRINGFIELD. IN ADDITION TO THE RAIN...WINDS WILL REMAIN RATHER GUSTY FOR THE EARLY AFTERNOON. TOTAL RAINFALL AMOUNTS THIS WEEKEND MAY REACH UP TO 6 INCHES. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY HAZARDS. EVEN WHEN RAIN HAS SUBSIDED...REMAIN EXTREMELY CAUTIOUS OF TRAVELING...ESPECIALLY NEAR CREEKS STREAMS AND RIVERS THAT MAY STILL BE RISING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND AND FIND A BETTER ROUTE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Sep 14, 9:07 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
907 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM FLOOD 4 E ATHENS 39.96N 89.65W
09/14/2008 SANGAMON IL MESONET
8 INCHES OF WATER FLOWING ACROSS INTERSECTION OF ROUTES
29 AND 123.
&&
JRPLocal storm report, Sep 14, 9:48 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLOOD DOWNS 40.40N 88.87W
09/14/2008 MCLEAN IL EMERGENCY MNGR
*** 1 INJ *** A HOUSE COLLAPSED DUE TO ITS CHIMNEY
FILLING WITH WATER AND TOPPLING OVER. A 20 Y/O MALE WAS
TRAPPED...EXTRICATED BY RESCUE PERSONNEL...THEN TAKEN TO
A LOCAL HOSPITAL.
&&Local storm report, Sep 14, 10:03 AM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1003 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1001 AM FLOOD 2 NE CISCO 40.03N 88.70W
09/14/2008 PIATT IL MESONET
RURAL FLOODING
&&Local storm report, Sep 14, 11:19 AM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM NON-TSTM WND DMG MATTOON 39.48N 88.37W
09/14/2008 COLES IL MESONET
CARPORT DAMAGED BY ESTIMATED 50 MPH WINDS.
&&Local storm report, Sep 14, 11:23 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1123 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 AM NON-TSTM WND GST LAWRENCEVILLE 38.73N 87.69W
09/14/2008 M59 MPH LAWRENCE IL ASOS
KLWV ASOS AT 1612Z...WIND 21035G51KT PEAK WIND TIME
1604Z.
&&Local storm report, Sep 14, 11:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1159 AM CDT SUN SEP 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 AM NON-TSTM WND GST 5 WNW ST. FRANCISVILLE 38.62N 87.73W
09/14/2008 M55 MPH LAWRENCE IL AWOS
MT. CARMEL MUNICIPAL AIRPORT AWOS OBSERVATION AT
1646Z...WIND 30035G48KT.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:25 PM CDT | Flash Flood Warning | ILX | Cass, Logan, McLean, Mason, Menard, Morgan and 4 more | 6 hr |
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton | 49 hr |
| Sep 13, 11:01 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Knox, Marshall, Mason, Peoria and 4 more | 6 hr |
| Sep 14, 2:29 AM CDT | Areal Flood Warning | ILX | Cass, Logan, McLean, Mason, Menard, Morgan and 4 more | 36 hr |
| Sep 14, 4:54 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more | 24 hr |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Fulton, Mason | 28 days |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 29 days |
| Sep 14, 7:33 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Coles, Cumberland, DeWitt, Douglas and 8 more | 22 hr |
| Sep 14, 9:24 AM CDT | River Flood Warning | ILX | Clay, Richland | 12 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Mason, Menard | 24 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Sangamon | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Menard | 9 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 8 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 10 days |
| Sep 14, 11:37 AM CDT | High Wind Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 2 more | 83 min |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 17 days |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 20 days |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.